# SDR SWAA2025102822036

- Difficulty date: October 6, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 431AT AT RT PYLON.   PERFORMED VISUAL INSPECTION ON ACCESS PANEL 431AT AT RT PYLON AND NOT FOUND DAMAGE ON FIBER SKIN ONLY WAS FOUND SURFACE PROTECTION DETERIORATED IAW B737-700 NDT PART 1. 51-05-01 PARAGRAPH 3 AND RESTORED SURFACE PROTECTION IAW AMM 51-21-99-300-801.
